| Catalog Number |
1554200500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that patient underwent unspecified surgery and post-op rods broke.As the result, the patient suffered from pain.A revision surgery was scheduled on (b)(6) 2018.Non union was reported as the result of the event.